# SDR UALA2011011300206

- Difficulty date: January 12, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 77,310 hours, 12,507 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMININATED WHEN SWITCH SELECTED TO "ON" POSITION.  LEFT CENTER PUMP LOW PRESS LIGHT WONT ILLUMINATED.  LEFT CENTER PUMP INOP.  PUMP GROUND CHECKS NORMAL.  NO AMIS HISTORY.
